I think you are missing information on a whole catagory of headaches. Rebound headaches. These headaches are caused by taking too much medication. If you get a migraine, you take a prescribed dosage for it. If you take more than prescribed, or more frequently than prescribed, you can kind of burn out the way the pain killer is supposed to work. Thus, you still have a headache, so you take something else, which doesn't work either, and the cycle is perpetuated.
This can happen with both prescribed medication from your DR and/or Over-the-Counter (OTC) medication like Excedrin. You should never take pain medication more than one or two days a week, even if that means suffering for a few days without taking any medication. That's the only way to break the cycle of the constant rebound headaches.
I'm pretty sure that you are not having cluster headaches. Cluster headaches are incredibly painful, like migraines, but last a shorter time. They can last several hours, stop, then come right back just as bad. They can have minutes or hours between attacks, repeating for several days, then disappear for weeks, even months. This doesn't sound like your problem.
Hormones changes are big time triggers for female migraine sufferers. You mentioned that your DR is putting you on Paxil, which is used as an anti-depressant, and affects your brain chemistry. You should definitely stay away from alcohol when you are taking this kind of medication.
I hope this information helps.
"The weather is here, I wish you were beautiful."
- Jimmy Buffett